Journal of Pseudo-Differential Operators and Applications
The Journal of Pseudo-Differential Operators and Applications is a forum for high quality papers in the mathematics, applications and numerical analysis of pseudo-differential operators. Pseudo-differential operators are understood in a very broad sense embracing but not limited to harmonic analysis, functional analysis, operator theory and algebras, partial differential equations, geometry, mathematical physics and novel applications in engineering, geophysics and medical sciences.
J. Pseudo-Differ. Oper. Appl.
First published in 2010
1 volume per year, 4 issues per vol.
approx 600 pages per volume
ISSN: 1662-9981 (print)
ISSN: 1662- 999X (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.58 (2015)
Nefton Pali (December 2017)
Soumaya Chefai (December 2017)
Yuanyuan Chen (December 2017)
- Journal Title
- Journal of Pseudo-Differential Operators and Applications
- Volume 1 / 2010 - Volume 8 / 2017
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.